# SDR SWAA2022020225218

- Difficulty date: September 25, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 60,187 hours, 35,271 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZ. L/E RIB @ STA. 95.96 IS CRACKED MARKED. / R/R R/H LEADING EDGE OF STAB. AS PER AMM 27-41-21 AND EA 1-755-3847 PN OFF/ON 186A1001-16 SN OFF 1771662 SN ON WN0038 A1060106
